|managing Viagra GI side effects
Jun 17, 2008
I am currently on a regimen of Prezista, Norvir, Combivir and Viread. I have recently tried using a 25mg dose of Viagra to treat erectile disfunction. It does the job, but I have severe GI side effects (e.g., violent burping to the point of vomiting). Is there anything I can do to treat these side effects so that I may continue to use Viagra? Barring that, is there another ED drug that I might tolerate better?
| Response from Dr. Henry
I have seen no comparative data regarding safety/tolerability of various ED drugs in the setting of use of boosted protease inhibitors which can often increase drug levels and side effects. Empiric use of other drugs (like Levitra or Cialis) starting at low doses is often the only approach available in the absence of good data. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Oral Sex Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.